# SDR 08FDEA04736

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372400200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241 NK IS CRACKED.  FABRCATED NEW PANEL FROM STOCK MATERIAL, INSTALLED INSERTS, POTTED EDGES, APPLIED NONSKID, PART ID MARKED IAW SRZ25-005 REV G.
